# SDR 2016F00206

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: General aviation
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 8,177 hours, 5,267 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 6931012169310122
- Condition: Corroded
- Location: Vertical Stab
- Part time: 8,177 hours, 5,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STABILIZER AFT SPAR CAP.
